# SDR DALA2021092805825

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 128,324 hours, 18,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 DURING INSPECTION MAINTENANCE FOUND DENT CAUSED BY GROUND DAMAGE LOCATED AFT FUSELAGE DENT INLINE W S-19L FWD OF FR1480. C/W ERA 54309-14. (LP 961307)
